Side effect after using progestrone cream

by Grace
(Malaysia)

Hi

I am 36 years old and have debilitating pain due to adenomyosis. I do not want to take progestrone pill. So i have started using natural progestrone cream a week ago and had terrible side effects.

This cream no parade, contains 500 mg USP progestrone per ounce. It also contain wild yam root extract in the ingredient list.

First 3 days I used I had insomnia. Which after I become very sleepy at daytime even though on the 5th night I was able to get 10 hours sleep. And my sugar cravings started appearing (I only have those cravings 1 week before menstruation and not 3 week prior).

I am using 60 mg daily (suggested by Dr John Lee) in hope to give relief to the crippling pain I have from adenomyosis but these symtoms are worrying me and I wonder if I should stop?

I have stuck to anti inflammatory diet and eliminate chemical products for 3.5 months now before I use the cream.

Hopefully you can give me some advice please?

Grace

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...